MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fatigue (1849); Neuropathy (1983); Paresthesia (4421); Unspecified Kidney or Urinary Problem (4503)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is alleged that the patient who has a complicated medical history significant for advanced degenerative disc disease and previous abdominal surgeries experienced neuropathy, paresthesia, gastrointestinal/urinary issues, and fatigue post implant of the 3dmax mesh.Based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's reported postoperative experience.No lot number has been provided; therefore, a review of the manufacturing record is not possible.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per ansm report (b)(4) in summary: date of occurrence: (b)(6) 2026.The patient was diagnosed with inguinal cyst and small hernia, and operated on in 2011, with some healing problems afterwards.About 1yr later, had herniated disc that ¿paralyzed me for a while, but groin pain was there.¿ after repeatedly urging specialists to look at my groin problem rather than my back, a surgeon agreed to operate on me.He was only supposed to perform exp lap surgery, in his opinion, there was nothing wrong with me, but when i woke up, i found myself with a 3dmax mesh.I did have eventration and multiple problems, adhesions around my 1st operation site.Happy with the result after a month, with lot of effort to get back into shape and recover from my herniated disc, plus back rehabilitation, but my life in general had changed, i had to adapt my lifestyle to avoid recurrence.Excerpt from surgeon (b)(6) 2015-outpatient right inguinal exploration using laparoscopy and pre-peritoneal techniques for resistant and debilitating right inguinal pain.In 2013 this patient underwent removal of spermatic cord cyst combined with treatment for right inguinal hernia.The patient had debilitating pain around the scar in the lower right abdominal fold with radiation to front of leg and back.Examination found no evidence of hernia recurrence.Ultrasound suggested recurrent right inguinal hernia, but abdominal-pelvic ct found no evidence.Initially, i did not consider surgery.Given persistence of symptoms and intermittent pain, opted for lap exploration.The procedure was performed via preperitoneal approach, ultimately revealed right external oblique inguinal hernial sac with small direct hernia.This recurrent hernia could easily explain patient's pain.Both hernias reduced, despite numerous adhesions related to patient history, medium 3dmax prosthetic.The initial postop course was uneventful.One-month postop (b)(6) 2015-he no longer reports any pain in right groin.Scar is painless, healing is solid.Right testicle is slightly sensitive but well positioned at bottom of scrotum.Consultation rheumatologist (b)(6) 2024: recurrence of low back pain and bumps on lumbar-sacral hinge osteoarthritis.Clinically, spine remains relatively flexible with finger-to-floor distance of approximately 30 cm; combined lateral flexion is sensitive.Returning to an upright position is sensitive.Lasegue¿s maneuvers are painful; there is no neuropathic pain.There is dominant left paravertebral contracture; diffuse sensitivity and patient reports some radiation to thoracolumbar junction.I took note of the additional tests and failure of radio guided infiltration, guided by ct scan, in relation to left ls-s1 disc protrusion.I performed a spinal manipulation session.This will complement continuation of rehabilitation focused on lumbar locking in an intermediate position.I will see patient again to repeat the procedure.Depending on outcome, we will adjust analgesic treatment and nsaids.There is no connection with inguinal hernia.Patient's current condition: pain in intestines and right groin area has become unbearable, to the point that i spend three-quarters of my weekends resting.I have constant pain accompanied by permanent feeling of malaise.Tingling, burning sensation, very painful hyperactive bowel, urinary problems, brain fog and concentration problems, constant fatigue, etc.I have had all the medical imaging tests.

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24583639
Report Number1213643-2026-00328
Device Sequence Number13032697
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale